PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 1 | 151-166
Tytuł artykułu

Maximum Hypergraphs without Regular Subgraphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that an n-vertex hypergraph with no r-regular subgraphs has at most 2n−1+r−2 edges. We conjecture that if n > r, then every n-vertex hypergraph with no r-regular subgraphs having the maximum number of edges contains a full star, that is, 2n−1 distinct edges containing a given vertex. We prove this conjecture for n ≥ 425. The condition that n > r cannot be weakened.
Słowa kluczowe
Wydawca
Rocznik
Tom
34
Numer
1
Strony
151-166
Opis fizyczny
Daty
wydano
2014-02-01
online
2014-02-14
Twórcy
autor
  • Department of Mathematics, University of Illinois Urbana, IL, 61801, USA, kim805@illinois.edu
  • University of Illinois at Urbana–Champaign, Urbana, IL 61801, USA Sobolev Institute of Mathematics Novosibirsk 630090, Russia, kostochk@math.uiuc.edu
Bibliografia
  • [1] N. Alon, S. Friedland, and G. Kalai, Regular subgraphs of almost regular graphs, J. Combin. Theory (B) 37 (1984) 79-91. doi:10.1016/0095-8956(84)90047-9[Crossref]
  • [2] M. Kano, Regular subgraphs of a regular graph, Annals of the New York Academy of Sciences 576 (1989) 281-284. doi:10.1111/j.1749-6632.1989.tb16409.x[Crossref]
  • [3] D. Mubayi and J. Verstraëte, Two-regular subgraphs of hypergraphs, J. Combin. Theory (B) 99 (2009) 643-655. doi:10.1016/j.jctb.2008.10.005[Crossref]
  • [4] L. Pyber, Regular subgraphs of dense graphs, Combinatorica 5 (1985) 347-349. doi:10.1007/BF02579250[Crossref]
  • [5] L. Pyber, V. Rödl, and E. Szemerédi, Dense graphs without 3-regular subgraphs, J. Combin. Theory (B) 63 (1995) 41-54. doi:10.1006/jctb.1995.1004[Crossref]
  • [6] V. Rödl and B. Wysocka, Note on regular subgraphs, J. Graph Theory 24 (1997) 139-154. doi:10.1002/(SICI)1097-0118(199702)24:2h139::AID-JGT2i3.0.CO;2-R[Crossref]
  • [7] V.A. Tashkinov, 3-regular subgraphs of 4-regular graphs, Mat. Zametki 36 (1984) 239-259..
  • [8] V.A. Tashkinov, Regular parts of regular pseudographs, Mat. Zametki 43 (1988)) 263-275.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1722
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.